# SDR UIEA2020040600692

- Difficulty date: April 3, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 106,937 hours, 21,072 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SYS LEFT AND RIGHT ERRONEOUS RETURNS, MAGENTA RETURNS WITH LIGHT PRECIPITATION AND LIGHT TURB. GAIN ADJUSTMENT INEFFECTIVE, TILT ADJUSTMENT INEFFECTIVE.( WXR RADAR OPERATIONAL TEST PERFORMED ON GROUND, TEST PASSED ON GROUND. OK FOR RTS. REF AMM 34-43-00-715-001-001. WRX RADAR SYSTEM TEST ALSO PERFORMED REF AMM 34-43-00-735-001, TEST PASS. OK FOR RTS. )
